# SDR IPXA09556712

- Difficulty date: July 18, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FUSELAGE DENT ON RT SIDE OF A/C JUST AFT OF FLC DOOR, DENT AT STA 668, STR 22R AND 21R.  REMOVED DAMAGE AND REPAIRED IAW UPS EO B757-5330-34310-A.
